# SDR 2006UALA00016

- Difficulty date: December 29, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT CABIN STA 380 FRAME BETWEEN STRINGER 8 AND 9 CRACKED AT RIVET.    REMOVED DAMAGE AND FABRICATED AND INSTALLED FILLER AND DOUBLER PER MM 53-10-84.
